MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 2315-3211
Medical Device Problem Codes Fracture (1260); Failure to Align (2522); Mechanics Altered (2984)
Health Effect - Clinical Code Hyperextension (4523)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on investigations of all currently available information, a correlation between the reported event and this medical device cannot be confirmed at this time, nor can a definitive root cause be identified.However, given that the use of this product cannot be entirely ruled out as a potential cause or contributing factor to the event, this report is submitted in accordance with relevant regulatory requirements.
 
Event or Problem Description
The manufacturer was notified on (b)(6) 2024 that a patient had undergone knee arthroplasty two years earlier.The patient later returned for follow-up due to pain, and x-ray images showed fractures of the screw and the metal portion of the insert.A revision surgery was subsequently performed.

Brand Name
USTAR II KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no.57,park ave2,science park
hsinchu city, 30075, taiwan
hsinchu city,, 30075
TW  30075
Manufacturer Contact
lois ho
no. 57, park ave 2., science park
hsinchu city, 30075, taiwan
hsinchu, 30075
MDR Report Key25038512
Report Number9681642-2026-00018
Device Sequence Number10411452
Product Code KRO
UDI-Device Identifier04711605580304
UDI-Public04711605580304
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2315-3211
Device Lot Number21J571A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown